# SDR AALA974087

- Difficulty date: November 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39367
- Make and model: Boeing 767323
- Aircraft serial: 25194
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 764-768
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - SEAT TRACK HAD CORROSION BEYOND SRM LIMITS AFTER BLEND-OUT.  SEAT TRACK IS SATISFACTORY FOR CONTINUED SERVICE PER ENGINEERING MRB 767-1535.  TST:  27,657 HOURS.  CYCLES:  4,334.  TST:  27,657 HOURS.  CYCLES:  4,334.  (X)
